# SDR CNMA200100010

- Difficulty date: December 13, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 62,981 hours, 17,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR CONDITION BAY INTERCOSTAL ATTACH ANGLE AT FS 585 CORRODED AFT OF NR 1 PACK EXHAUST DUCT.  REMOVED INTERCOSTAL, TREATED AND PRIMED.  FABRICATED NEW ATTACH ANGLE AND INSTALLED INTERCOSTAL IAW SRM 51-31-01.
